MAUDE Adverse Event Report: AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2R; KNEE ENDOPROSTHETICS

AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2R; KNEE ENDOPROSTHETICS
Model Number NB018Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that an as enduro femoral component cemented f2r (nb018z) was implanted during a total knee arthroplasty (tka) procedure performed on (b)(6) 2020.According to the complaint description, the femur became loose.The patient underwent a revision procedure on (b)(6) 2023.And the doctor revised the femur.This incident occured post-operative.A revision surgery was necessary.No patient complications were reported as a result of the revision procedure.The adverse event is filed under aag reference (b)(4).Involved components: nr410z - as femur extens.Stem 5° d20x117 cem.Less - lot 52455976.Nr592z - as enduro fem.Spacer post/dist f2 12x4mm - lot 52325498.Nr882z - as enduro meniscal component f2 14mm - lot 52559347.Nx045 - patella 3-pegs p5 - lot 52431745.Nr400z - as nut f/femur extens.Stem all sz.Neutr.- lot 52569541.
 
Event or Problem Description
Involved components: nr410z - as femur extens.Stem 5° d20x117 cem.Less - lot 52455976 nr592z - as enduro fem.Spacer post/dist f2 12x4mm - lot 52325498 nr882z - as enduro meniscal component f2 14mm - lot 52559347 nx045 - patella 3-pegs p5 - lot 52431745 nr400z - as nut f/femur extens.Stem all sz.Neutr.- lot 52569541.
 
Additional Manufacturer Narrative
Additional information: h6 - codes updated.Investigation: an investigation method could not be applied, because a device/explant was not provided for investigation.Device history review: the device quality and manufacturing history records have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are 0 similar complaints against the same lot number.Conclusion/preventive measures: in the light of the small amount of information received and due to the circumstance that we did not receive the complained devices for investigation, it is not possible to determine the root cause for the mentioned loosening of the implant.Root cause cannot be finally concluded.Therefore the root cause specific risk cannot be identified.The potential risk determined during initial vigilance evaluation remains valid.Based upon investigation results, a capa is not necessary.

Brand Name
AS ENDURO FEMORAL COMPONENT CEMENTED F2R
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key17073262
Report Number9610612-2023-00139
Device Sequence Number17814646
Product Code KRO
UDI-Device Identifier04046963177546
UDI-Public4046963177546
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2024
Device Model NumberNB018Z
Device Catalogue NumberNB018Z
Device Lot Number52570629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date10/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NR400Z - LOT 52569541; NR400Z - LOT 52569541; NR410Z - LOT 52455976; NR410Z - LOT 52455976; NR592Z - LOT 52325498; NR592Z - LOT 52325498; NR882Z - LOT 52559347; NR882Z - LOT 52559347; NX045 - LOT 52431745; NX045 - LOT 52431745
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale